RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 2, Pages 305–307 (Mi dan40981)  

MATHEMATICS

Some inverse problems for an equation of mixed type

A. G. Megrabov

Computing Centre of Siberian Branch of the Academy of Sciences of the USSR, Novosibirsk

Full text: PDF file (422 kB)

Bibliographic databases:
UDC: 517.946
Presented: . . 
Received: 07.06.1976

Citation: A. G. Megrabov, “Some inverse problems for an equation of mixed type”, Dokl. Akad. Nauk SSSR, 234:2 (1977), 305–307

Citation in format AMSBIB
\Bibitem{Meg77}
\by A.~G.~Megrabov
\paper Some inverse problems for an equation of mixed type
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 2
\pages 305--307
\mathnet{http://mi.mathnet.ru/dan40981}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0445130}
\zmath{https://zbmath.org/?q=an:0374.35033}


Linking options:
  • http://mi.mathnet.ru/eng/dan40981
  • http://mi.mathnet.ru/eng/dan/v234/i2/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020